# SDR AALA20120204DFW02

- Difficulty date: February 4, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Aircraft time: 61,864 hours, 31,994 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED CAPTAIN AND FIRST OFFICERS ALTIMETERS WERE 5000 FT APART AND AUTOTHROTTLES AND AUTOPILOT FAILED.  EMERGENCY DECLARED FLIGHT RETURNED, LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 2 CENTRAL AIR DATA COMPUTER AND NUMBER 2 ALTIMETER.  SYSTEM GROUND CHECK NORMAL OPERATION.
